# SDR 97ZZZX4838

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3670Y
- Make and model: Cessna 210C
- Aircraft serial: 21058170
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Lee Plug
- Condition: Missing
- Location: Hyd Pwr Pack
- Part time: 3,839 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC POWER PACK FAILED WHEN PILOT ATTEMPTED TO EXTEND LANDING GEAR.  THE HYDRAULIC POWER PACK LOST ALL PRESSURE AND DUMPED HYDRAULIC FLUID OUT THE BACK.  THE AIRCRAFT LANDED GEAR UP.  SENT HYDRAULIC POWER PACK TO THE COMPANY THAT OVERHAULED UNIT IN 1994.  THIS COMPANY'S EVALUATION OF THE POWER PACK'S FAILURE WAS DUE TO A MISSING LEE PLUG AND STATED THE LEE PLUG HOLE IS OVERSIZED AND WILL NOT HOLD WHEN PRESSURE IS APPLIED.
